# SDR EISA99196

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 805
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A ROUTINE C-CHECK WORKCARD, FOUND CORROSION ON NR 2 FUEL TANK LOWER SURFACE AT FS 800 RBL 18. REMOVED CORROSION, MATERIAL LOSS OUT OF LIMITS PER SRM 57-10-1.  FABRICATED REPAIR DOUBLER PER SRM 57-30-3.  TREATED AND PRIMED REPAIR PARTS PER SRM 51-10-2 AND MM 51-20-2.  INSTALLED DOUBLER PER SRM 57-30-3, FIG 4.  (M)
